Annals of the University of Craiova - Mathematics and Computer Science Series

ISSN 1223-6934

Online ISSN 2246-9958

The Annals of the University of Craiova - Mathematics and Computer Science series - publishes original research papers in any branch of Mathematics and Computer Science. Its policy is to feature a wide variety of research areas and it welcomes the submission of papers from all parts of the world.

The journal is indexed and reviewed by Mathematical Reviews and Zentralblatt MATH. Annals of the University of Craiova - Mathematics and Computer Science Series is abstracted/indexed in: SCOPUSIndex Copernicus,MathSciNetDirectory of Open Access Journals (DOAJ),Open J-GateGenamics JournalSeek. This journal is also included in many digital directories of open resources in mathematics and computer science as AMS Digital Mathematics RegistryCentral European University - Catalogue.

In 2012, starting with volume 39, the „Annals of the University of Craiova - Mathematics and Computer Science Series" journal will have 2 issues per year (in June and December) and it is being monitored by Thomson ISI.


Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue)


Cover Page
Special Issue - Dedicated to Marius Iosifescu on the occasion of his 80th anniversary